Anxiety Community
Medication Symptoms or Brain Tumor?
About This Community:

A community of people with Anxiety offering support through your health journey. Ask a question, join a conversation, share experiences: sleeping, mood swings, panic attacks, and disorders.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Medication Symptoms or Brain Tumor?

First off I would like to tell you about my medicine.  I have OCD and have a very high level of anxiety.  I take Geodon, Effexor, Topiramate, and Buspirone.  A couple weeks ago I moved up on the effexor, I moved down on the Buspirone, I stopped taking Vyvance and Metformin.  4 days ago and 2 days ago,  I accidently took 80MG of geodon in the morning instead of 40MG.

3 days ago at my cousins, I was messing with my eyes moving them really far left and right over and over again.  About 20 minutes later I went to go to sleep, closed my eyes, then opened them.  When I tried to look at something it kind of jerked there.  I still have that problem today.

I went to the doctor today, and he said my symptoms could be caused by switching my medicines.  But why would they happen so far apart?  I have been scheduled for a MRI next thursday of the brain.  I'm really scared.

Now for the symptoms:

- Jerky Eyes
- Right Blurry Vision
- Sensitive Hearing
- Diarrhea
- Nausea
- Coordination Problems
- Headaches on and off
- Short Term Memory Loss
- Zoning Out
- Body Twitches

What could be wrong with me?  Do you think I have a brain tumor or is the doctor right?  If the doctor is right, how is it possible since it's so far away?  If you don't understand what I mean when I say so far away, I mean:

I switched my medicine 3 weeks ago, I got the symptoms 2 days ago, why did it effect me so late?

Thanks for any help, I appreciate it alot.
Related Discussions
1620360_tn?1318908230
Trust your doctor, I'm sure he's seen cases like this many times. Switching meds and alternating doses could very well be the culprit. Remember, these are meds that alter your brain chemistry, so it makes sense that it would be the meds and not a tumor. If you were getting all of these symptoms after trying a new foot powder I'd say there's cause for concern. But you are taking several meds that may not mix well together or your body just doesn't like one or more of them. Most often, anxiety/depression meds are trial and error, and it takes time and patience to find the right ones. Meanwhile, you the patient suffers even more because the side effects ramp up your anxiety. It's a vicious circle, but just remind yourself that it's the side effects of the meds that are in the driver's seat for now and you're just along for the ride.
Blank
Post a Comment
To
Recent Activity
1137259_tn?1260705950
Blank
Yolzy commented on Tips on telling a col...
31 mins ago
4059843_tn?1428063097
Blank
mishymoshymarcy Feeling negative? Sleep it ... Comment
9 hrs ago
4059843_tn?1428063097
Blank
mishymoshymarcy commented on and here we go again...
10 hrs ago
Blank
Anxiety Tracker
Track Anxiety Symptoms
Start Tracking Now
Top Anxiety Answerers
Avatar_m_tn
Blank
Paxiled
Arlington, VA
480448_tn?1426952138
Blank
nursegirl6572
PA
Avatar_m_tn
Blank
cj29
GA
Avatar_m_tn
Blank
LRon
MI
675718_tn?1321008971
Blank
drifter0213
El Paso, TX
2035404_tn?1382849589
Blank
Embrace123
Beverlyhills , CA
Anxiety Community Resources
RSS Expert Activity
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
Top Anxiety Answerers
Avatar_m_tn
Blank
Paxiled
Arlington, VA
480448_tn?1426952138
Blank
nursegirl6572
PA
Avatar_m_tn
Blank
cj29
GA
Avatar_m_tn
Blank
LRon
MI
675718_tn?1321008971
Blank
drifter0213
El Paso, TX
2035404_tn?1382849589
Blank
Embrace123
Beverlyhills , CA